# SDR HALA2010071700311

- Difficulty date: July 17, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 79,374 hours, 14,376 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Receiver
- Part number: 0665000291101
- Part serial: RMA55B02489
- Condition: Malfunctioned
- Location: Left
- Part time: 29,816 hours, 5,646 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - CAPT ADI HAS G/S & LOC YELLOW BOX (FLAGS), ALSO BOTH  CAPT & F/O AUTOLAND STATUS HAS "NO LAND 3" FLAGS.  REMOVED AND REPLACED LEFT MMR PER AMM 34-31-01, OPS CHECK OK.  PERFORMED TEST 30 TEST PASS PER AMM 22-00-02.  AIRCRAFT TO REMAIN IN LAND "3" STATUS.
